Brand Name- SB-Fexec 120
Generic Name with Specification- Fexofenadine Hydrochloride USP
SB-Fexec 120 : Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.
It is indicated for the relief of symptoms associated with seasonal and perennial allergic rhinitis and chronic idiopathic urticaria.
Seasonal Allergic Rhinitis
SB-Fexec Tablets are indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 6 years of age and older.
Chronic Idiopathic Urticaria
SB-Fexec Tablets are indicated for treatment of uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children 6 years of age and older.
DOSAGE AND ADMINISTRATION
Adults and Children 12 Years and older:
The recommended dose is 60 mg twice daily or 180 mg once daily with water. A dose of 60 mg once daily is recommended as the starting dose in patients with decreased renal function.
Children 6 to 11 Years:
The recommended dose is 30 mg twice daily with water. A dose of 30 mg once daily is recommended as the starting dose in pediatric patients with decreased renal function.
Fexofenadine Hydrochloride is generally well tolerated. The most commonly reported adverse events are headache, drowsiness, nausea, and dizziness. The incidence of these events observed with Fexofenadine hydrochloride was similar to that observed with placebo.
Fexofenadine Hydrochloride is contraindicated in patients with known hypersensitivity to any of the ingredients.
USE IN PREGNANCY AND LACTATION
Pregnancy Category C. There are no adequate and well controlled studies in pregnant women. Fexofenadine Hydrochloride should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus.
Nursing Mothers: It is not known whether Fexofenadine Hydrochloride is excreted in human milk or not. Caution should be exercised when Fexofenadine Hydrochloride is administered to a nursing woman.
SB-Fexec 120 Tablet : Each box contains 50 film coated tablets in Alu-PVC blister pack.